Yang, Z. and Mao, X. and Yuan, C. (2008) Comparison theorem of one-dimensional stochastic hybrid delay systems. Systems and Control Letters, 57 (1). pp. 56-63.
Download (156kB) | Preview
The comparison theorem of stochastic differential equations has been investigated by many authors. However, little research is available on the comparison theorem of stochastic hybrid systems, which is the topic of this paper. The systems discussed is stochastic delay differential equations with Markovian switching. It is an important class of hybrid systems.
|Keywords:||Comparison theorem, Stochastic differential equations with Markovian switching, Brownian motion, Markov chain, Mathematics, Mechanical Engineering, Control and Systems Engineering, Electrical and Electronic Engineering, Computer Science(all)|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Mrs Carolynne Westwood|
|Date Deposited:||17 Dec 2009 16:23|
|Last modified:||29 Apr 2016 16:01|